# SDR HNAA2019110400338

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 46,051 hours, 42,000 cycles
- Engine: Allsn AE3007A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  644     78-33  1997531  02NOV19  ROC  ASSGN
      ENG 2 REV DISAGREE AFTER TAKE OFF
                                                EDGAR
      HISTORY: NONE
      MEL   02NOV19  16:17  ROC  C30609  78-2
            ENG 1 OR 2 REV DISAGREE MESSAGES
